MathSciNet Relay Station
MathSciNet bibliographic data
MR1639974 65M12 (35L65)
Tang, T. Convergence analysis for operator-splitting methods applied to conservation laws with stiff source terms. SIAM J. Numer. Anal. 35 (1998), no. 5, 1939–1968.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement